# SDR UPS99828666

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOORBEAM CRACKED AT STA 1660 L21R AFT SIDE LOWER FLANGE.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND FILLER, ALODINED AND PRIMED REPAIR ANGLE FILLER IAW DC SRM 51, INSTALLED REPAIR ANGLE AND FILLER IAW TIMCO REO6262.
